Methadone withdrawal and supplements
03-18-2013 01:29 PM
if you were shot in iraq why not go to the V.A?
03-23-2013 08:25 PM
I took nasonex for a while and had a similar experience and when I went off of it I had to taper off and had some pretty interesting withdrawal symptoms I.e beads of yellowish toxic sweat, unbearable lethargy, aches and pains, complete physical weakness and more. I hate corticosteroids.
Originally Posted by criticalbench
03-23-2013 09:48 PM
Sorry to hear what you're going through. I had a mild experience with methadone six years ago. I had emergency surgery on both my knees and nothing except fentanyl patches relieved the pain. I certainly didn't get high but I hated using them, even though they were effective. When I tried to stop, I had awful withdrawal symptoms.
My doctor then prescribed methadone to get off the fentanyl. It worked....but then getting off the damn methadone was awful. Pathetically, I had cut it down to .5 mg (or something like that) but every day at the same time I had awful headaches and anxiety. A friend who was the director of the local methadone clinic laughed when I told him this and said I wasn't taking enough to affect anyone. He blamed the placebo effect but gave me the usual complicated directions for getting off the stuff. It was so much trouble that I said, "**** it, I'm just going to stop taking it." I did and had no more withdrawal effects. Placebo effect for sure.
The thing that outrages me is the ****ty treatment from my doctor. How can the largest and supposedly best orthopedic surgery practice in town not have anyone on staff to deal with pain management? My doctor was completely ignorant and started thumbing through the PDR when he prescribed the methadone. (Did I mention that he also botched my surgery?)
Is there not a methadone clinic associated with your city/county public health care system? If you can't afford a doctor, you could probably get help there.
03-26-2013 12:33 AM
You seem to have a lot of experience. So I'm jump in here. I was using hydros for bout 5 years around 12 to 14 a day. Two months ago I went to Dr and he put me on suboxone. I was on 8 mg for two weeks then went to 4 mgs. I have been as low as 2mg in a day. Currently around 3. To 2 mg. thought I was doing good but from the sounds of it. I may be in trouble. I talked with him last meeting and told him I want to get off. He said its easy I have next meeting in two weeks. I'm going to try to be at 2mg a day when I next meet. So basically will have been on suboxone for 3 months when we next meet at a low dose. What can I expect? I have not touched a hydro during this time and have felt great compared to walking around popping hydro all day. My blood pressure is normal. My sleep pattern is much better and my thought process is better. Ive gone along as 30 hours without taking anything. I do feel little uneasy when I go that long and can tell when I take as smol as 2 mg. I've strait. Anybody non here ever went this rout? Looking for advise. I'm ready to go all off.
Originally Posted by 996ttelise
03-26-2013 10:20 AM
I am sure you realize that the longer you wait the tougher it will be. Suboxone is very potent and you can perhaps keep your receptors saturated at 1mg or 2mgs. The half life may be in 36 to 48 hour range. Some say as long as 72 hours. Everyone is different with bupe. This long half-life means at a dose of 2mgs per day you have 5 or 6mgs constantly in your system. Some don't report acute withdrawals for several days after stopping altogether.
Originally Posted by IrishByBlood
Hydros or norcos with 325mgs of APAP at 14 a day will make most feel awful. Going from Hydro to bupe is like jumping from darvocet to Fentanyl. Of course you feel good. That is the whole purpose of suboxone maintenance to eliminate cravings and up and down swings associated with short term opiates.
Find a taper schedule and stick to it. See if doctor with switch you over to bupe, as opposed to Suboxone, when you get down to 1/2 or a 1/4 of a 2mg suboxone a day. The long half life opiates cause very long and drawn out withdrawals, but if you don't stop soon it will be very, very difficult to ever kick opiates all together.
The bad news is you could have suffered for 5 days going cold turkey off hydro before turning the corner and being done with it. You have to pay piper sooner or later.
You are right at the cusp of being able to stop bupe with minimal pain. Stay on any longer and it will get progressively more difficult. A 21 day or 14 day taper is protocol for using bupe to wean and not get too addicted to the bupe. Bupe maintenance, especially for a hydro addiction, to me is malpractice.
04-03-2013 12:31 AM
If you go on YouTube and search methadone withdrawal and click on the funny Jewish looking guy he recommends Imodium Tagamet grapefruit juice and robitussin. I have all of that stock piled plus I have everything but the tyrosine for the "Thomas recipe" . Do you think Now L-Dopa would help? It couldn't hurt could it? Thanks for the advise man. I appreciate it.
Originally Posted by Dirty Dan
04-03-2013 12:45 AM
An entire pain mangement place in my town is going down for over prescribing people. 6 doctors in all, one of them gave my aunt 200 mg of methadone a day that's 600 pills a month. Plus gave her a slew of other things at that, she had a surgery on her stomach he said it was ok for her to still take her meds that day after the surgery she died less than 12 hours after surgery. Pain mangement doctors do not care, as long as you got insurance they know its guaranteed money. And will give you anything, maybe start you out on perks up your dose a few times you say it doesn't work and they go straight to oxi or opanna. Opanna withdrawals are bad it's why I got on the methadone, I wish I would have stuck it out because now I'm stuck with something worse.
Originally Posted by 996ttelise
04-03-2013 01:09 AM
6 months after getting out of the military my brother came home on leave. It was the first time me him and my cousin had been all together in several years, my cousin had a kegger at his house, long story short I get super drunk, about 3a.m. My cousins roommate(whom I had never met he was in college and had 3 roommates) called and said he needed a ride home from the bar his friends had left them there, so me my cousin and brother leave to go get him. My cousin drove, my brother sat in front and I was behind my cousin, he drove an S.U.V. We get there and pick him up. He gets in the car saying how he was pissed off and was going to beat someone's @$$. I say chill out no your not, he asks my cousin who I was and that I better keep my mouth shut or he would break my jaw, cousin responds that I'm his cousin and to chill out, more words were exchanged and he starts hitting me, I had a blood alcohol content (legal limit is.08) almost 6 times the legal limit I was to drunk to fight back might seem like an excuse ya but( I suffer from PTSD while overseas my convoy was ambushed and I seen a guy I had known since elementary school get his legs and an arm blown off, while helping him is when I got shot.) screenshots from Iraq kicked in and I freaked out, I told the guy if he didn't stop I would stab him,his exact words I can still here in my brain "do it bitch, you don't have the balls too" I didn't stab him but I cut him 2 times. They were pretty bad and when he realized I actually did it he freaked out, we took him to the hospital, I went in with him, my cousin didn't because he was afraid to get in trouble with school and his scholarship and my brother didn't because he was afraid of gettin in trouble with the military, we were panicking, I went in with the guy, but five minutes into walking in the hospital I actually passed out from having alcohol posioning, I awake and am told I was under arrest for felony battery, they made me out to be some violent person which I'm not, I got a couple years probation,(6yrs) it is because of this I can't go to the VA for the methadone probation says I have to go to the clinic that away I can not abuse it in anyway.
Originally Posted by thebigt
04-03-2013 01:12 AM
I do go to the methadone clinic. It's $13 a day to go there and I can't afford it anymore.
Originally Posted by bachelard
04-03-2013 06:32 AM
Do a search on Ayurvedic medicine and adaptagens, they help the body deal with stress....the big ones that come to mind are...
Originally Posted by Methadone9394
Save 15% and use discount code "cordeen" on your order
Similar Forum Threads
By size in forum Supplements
Last Post: 05-31-2006, 12:56 PM
By deltaforce69 in forum Supplements
Last Post: 07-14-2005, 01:13 PM
By willd in forum Supplements
Last Post: 05-04-2005, 11:44 PM
By biggjohn in forum Supplements
Last Post: 03-16-2005, 05:59 PM
By drumirvin in forum IGF-1/GH
Last Post: 02-21-2005, 04:04 PM